| Model Number |
A-FASE-D |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
01/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Further information regarding the event were requested but not received.
Event or Problem Description
Related manufacturer reference: 3005334138-2020-00042, 2182269-2020-00009.Following an ablation procedure, a pericardial effusion occurred.The ablation was performed on (b)(6) 2020, and on (b)(6) 2020 an echocardiogram confirmed an effusion on the left ventricle anterior wall.On (b)(6) 2020, a pericardiocentesis was administered and on (b)(6) 2020, the drainage was removed and the effusion was completely reabsorbed.There were no patient symptoms.The patient was discharged.It was indicated by the physician that the ablation itself was the cause for the effusion and not an abbott device.There were no performance issues with any abbott device.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.